Editorial

Share/Save/Bookmark

Nijmeijer, Henk and Isidori, Alberto (1998) Editorial. International Journal of Robust and Nonlinear Control, 8 (11). pp. 921-922. ISSN 1049-8923

[img] PDF
Restricted to UT campus only
: Request a copy
37kB
Item Type:Article
Copyright:© 1998 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71458
Official URL:http://dx.doi.org/10.1002/(SICI)1099-1239(199809)8:11<921::AID-RNC368>3.0.CO;2-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140309